決策加權函數的形狀及心理解釋

Translated title of the contribution: 決策加權函數的形狀及心理解釋

Research output: Contribution to journalArticle

Original languageChinese
Pages (from-to)57-73
Journal中華心理學刊 = Chinese Journal of Psychology
Publication statusPublished - 2002

All Science Journal Classification (ASJC) codes

  • Development

Cite this

@article{676ccd7650fd4d4eb31f1cb232538a36,
title = "決策加權函數的形狀及心理解釋",
author = "Shyh-Nan Liou",
note = "TSSCI",
year = "2002",
language = "Chinese",
pages = "57--73",
journal = "中華心理學刊 = Chinese Journal of Psychology",
issn = "1013-9656",

}

決策加權函數的形狀及心理解釋. / Liou, Shyh-Nan.

In: 中華心理學刊 = Chinese Journal of Psychology, 2002, p. 57-73.

Research output: Contribution to journalArticle

TY - JOUR

T1 - 決策加權函數的形狀及心理解釋

AU - Liou, Shyh-Nan

N1 - TSSCI

PY - 2002

Y1 - 2002

M3 - Article

SP - 57

EP - 73

JO - 中華心理學刊 = Chinese Journal of Psychology

JF - 中華心理學刊 = Chinese Journal of Psychology

SN - 1013-9656

ER -